MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780K 670G 3ML BLACK; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780K 670G 3ML BLACK; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780K
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Hypoglycemia (1912); Malaise (2359)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Pump passed the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test, and the dat test at 0.08720 inches.Pump uploaded to carelink personal and generated a daily summary report without any errors.No unexpected communication error message or failure noted during the upload or report generation.The pump was then programmed with test guardian 3 link and a test transmitter.The pump communicated properly with the sensor and test transmitter.The display showed the calibrate your sensor alarm properly after completion of the warm up.Pump calibrated to several programmed test values properly and displayed correctly on the display graph.Programmed the sensor low settings for 85 mg/dl and turned the alert on low, suspend on low, and resume basal alerts on.The pump was monitored, the bg level was lowered, and the alert on low, suspend on low, and resume basal alerts activated at 82 mg/dlproperly.No unexpected pump error 38, 37, or 130 alarms, insulin flow blocked alarms, or displacement anomalies noted.The motor was tested outside the device and passed.Pump received with scratched case, pillowing keypad overlay, and minor scratched lcd window.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer experienced hypoglycemia.The customer also reported possible over-delivery of insulin.The customer also reported difficulty uploading pump data to carelink due to a communication error and requested assistance.The customer experienced symptoms of illness and seizures at the time of the event.The customer was treated with carbohydrate intake.The event involved product(s) mmt-1780k, mmt-7333, and mmt-965.Troubleshooting was performed, which included reviewing pump programming, infusion set usage, and insulin type, and advising the customer to avoid exposure to strong magnetic fields.No further patient complications were reported.Mmt-1780k was returned for analysis.No product return is required for mmt-7333 and mmt-965.

Brand Name
PUMP MMT-1780K 670G 3ML BLACK
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key22394390
Report Number2032227-2025-203977
Device Sequence Number13051495
Product Code OZP
UDI-Device Identifier00643169939202
UDI-Public(01)00643169939202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780K
Device Catalogue NumberMMT-1780K
Device Lot NumberHG1XNPP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2032227-01-24-2025-001-C
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight84 KG